Pacific Journal of Mathematics

On fixed points of automorphisms of classical Lie algebras.

David A. Smith

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1079-1089.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034001

Mathematical Reviews number (MathSciNet)
MR0167506

Zentralblatt MATH identifier
0142.27603

Subjects
Primary: 17.30

Citation

Smith, David A. On fixed points of automorphisms of classical Lie algebras. Pacific J. Math. 14 (1964), no. 3, 1079--1089. https://projecteuclid.org/euclid.pjm/1103034001


Export citation

References

  • [1] C. Chevalley, Sur certains groupes simples, Thoku Math. J. (2) 7 (1955), 14-66.
  • [2] N. Jacobson, Lie Algebras, Interscience, New York, 1962.
  • [3] N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math., 12 (1962), 303-315.
  • [4] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech., 6 (1957), 519-548.
  • [5] T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan 10 (1958), 307-313.
  • [6] R. Ree, On some groups defined by Chevalley, Trans. Amer. Math. Soc, 84 (1957), 392-400.
  • [7] G. B. Seligman, On Lie algebras of prime characteristic, Amer. Math. Soc. Memoir No. 19, 1956.
  • [8] G. B. Seligman, Some remarks on classical Lie algebras, J. Math. Mech., 6 (1957), 549-
  • [9] G. B. Seligman, On automorphisms of Lie algebras of classical type II, Trans. Amer. Math. Soc, 94 (1960), 452-482.
  • [10] R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math., 11 (1961), 1119-1129.